# SDR 9JLA2022090133762

- Difficulty date: July 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N780BH
- Make and model: Lear 45LEAR
- Aircraft serial: 45431
- Aircraft time: 3,379 hours, 2,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001004
- Part serial: 2914
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT WINDSHIELDS OUTER GLASS PLY SHATTERED IN FIGHT. THE CREW RAN THE CHECKLIST AND THE APPROACH AND LANDING WAS UNEVENTFUL. BECAUSE OF SUPPLY CHAIN ISSUES PARTS TO REPLACE THE WINDSHIELD WERE UNAVAILABLE AND THE AIRCRAFT WAS GROUNDED FOR AN EXTENDED PERIOD. THERE WERE NO DEFECTS OR DAMAGE NOTED TO THE WINDSHIELD THAT WOULD HAVE CAUSED IT TO FAIL. THE MAINTENANCE VENDOR REMOVED THE RIGHT WINDSHIELD AND REPLACED IT WITH A NEW WINDSHIELD IAW LEARJET 45 AMM. OPS CHECKS WERE SATISFACTORY
